# SDR DL72L001629

- Difficulty date: August 22, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- Aircraft time: 70,168 hours, 47,426 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Part serial: DL228
- Condition: Leaking
- Location: Nr 7 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A SYS HYD LOSS ON TAKEOFF, FOUND NR 7 LEADING EDGE SLAT ACTUATOR LEAKING FROM AFT SIDE.  REPLACED NR 7 LEADING EDGE ACTUATOR.
